Quasiconformality in the Geodesic Flow of Negatively Curved Manifolds.
Geometric and functional analysis, Tome 6 (1996) no. 1, pp. 740-750
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
geodesic flows, negative curvature, uniform quasiconformality, invariant conformal structures
@article{GFA_1996__6_1_58247,
author = {C. Yue},
title = {Quasiconformality in the {Geodesic} {Flow} of {Negatively} {Curved} {Manifolds.}},
journal = {Geometric and functional analysis},
pages = {740--750},
year = {1996},
volume = {6},
number = {1},
zbl = {0860.58033},
url = {http://geodesic.mathdoc.fr/item/GFA_1996__6_1_58247/}
}
C. Yue. Quasiconformality in the Geodesic Flow of Negatively Curved Manifolds.. Geometric and functional analysis, Tome 6 (1996) no. 1, pp. 740-750. http://geodesic.mathdoc.fr/item/GFA_1996__6_1_58247/